# SDR DJFA2006282

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N247CW
- Make and model: Cessna 525
- Aircraft serial: 5250247
- Aircraft time: 3,630 hours, 2,763 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, A STRONG BURNING ODOR WAS DETECTED BY BOTH CREW MEMBERS.  THERE WAS NO SMOKE, NO CIRCUIT BREAKERS HAD POPPED, AND THERE WERE NO ABNORMAL COCKPIT INDICATORS.  ALL NON ESSENTIAL ELECTRONICS WERE SHUT OFF, BLEED AIR SOURCE WAS SELECTED TO LT SIDE.  WHILE BLEED AIR SOURCE WAS BEING SELECTED ODOR BEGAN TO DISSIPATE.  AFTER ODOR WAS GONE AIR SOURCE SELECTED TO BOTH AND ELECTRONICS WERE SLOWLY TURNED BACK ON.  ODOR DID NOT RETURN.  THIS EVENT LASTED APPROX 4 MINS.  ACFT WAS DIVERTED.  MX OPERATIONALLY CHECKED AIR DISTRIBUTION SYS AC & DC GENERATION SYS, VISUALLY CHECKED ACFT BLEED AIR DUCTING & AIR CONDITIONING SYS.  NO BURNING ODORS NOTED.  ACFT RETURNED TO SERVICE.
